MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS Q ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848283
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code Fall (1848)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the reported event was performed by siemens experts based on complaint description, customer service reports, system history log files, and information provided by the user.The investigation confirmed that the system was fully functional at the time of the incident, and no technical issues or malfunctions were identified.According to the instructions for use, when moving the patient to the tabletop, the patient shall not be left unattended, the provided accessories shall be used, and the mattress shall always be kept fixed on the tabletop.As no further information was provided, the root cause could not be conclusively determined, however, a use-related issue cannot be excluded.No correction necessary as no system malfunction occurred.The occurrence rate of the identified use-related error pattern was reviewed.No accumulation of similar events or indication of a systematic product-related issue was identified.
 
Event or Problem Description
Siemens was informed about an adverse event that occurred while operating the artis q zeego system.The patient, who was placed on the table in the hybrid operating theatre, fell from the table.According to the information provided, the incident was described as an assisted fall or a slide.The patient later passed away; however, it was confirmed that the fall did not contribute to the death.No causal relationship between device performance and the patient¿s death was identified.

Brand Name
ARTIS Q ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key25043552
Report Number3004977335-2026-00074
Device Sequence Number21446968
Product Code OWB
UDI-Device Identifier04056869010007
UDI-Public(01)04056869010007
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10848283
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown